Social Anxiety Forum - View Single Post - Poll on medication
View Single Post
post #47 of (permalink) Old 12-16-2016, 08:44 AM Thread Starter
naes
SAS Member
 
Join Date: Nov 2013
Location: Somewhere Inbetween
Language: Gibberish
Gender: Male
Age: 25
Posts: 3,444
Quote:
Originally Posted by splendidbob View Post
Yeh, for sure, it wasn't the easiest thing to go against basically everyone telling me to stay on them (doctors, family etc). But they were making me worse, I am sure.

I came off too quickly as well which was really stupid, it should be done super super gradually to let your brain recover I think, if you have been on them for a long period of time and struggle with discontinuation. If I did it again I would switch to liquid prozac and reduce over 3-6 months or something.

But, I guess the question is, are they helping you? And it isn't an easy question to answer if you have been on them for a very long time perhaps, because you can't really remember what it was like beforehand.
Yeah it is hard for me to know because I only know what discontinuation syndrome feels like when I go off them and I am obviously really anxious and depressed then, but that is because I am suffering from withdrawal. I really want to go off of them though because of the sexual side effects. I seriously can't stand the sexual side effects.

Bleh.
naes is offline  
 
 
For the best viewing experience please update your browser to Google Chrome